# SDR 05FDEA03404

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 328 FLOORBEAM AT FASTENER HOLES.  CORROSION ON FLOORBEAM AT B.S. 328 LBL 22 WAS OUT OF LIMITS REPAIRED FLOORBEAM PER FED EX EA 7-5310-91401.
